# SDR USAA20110607SB089

- Difficulty date: June 3, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - CREW REPORTED THE LOW LEVEL EMERGENCY EXIT LIGHT AT SEAT ROW 12L BROKEN.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AT SEAT ROW 12L.  OPERATIONAL CHECK GOOD.
